# SDR SWIA20250430122

- Difficulty date: January 22, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N765SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10231
- Aircraft time: 48,249 hours, 32,583 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SIDE OF CROSS BEAM AT FS 280.00 LBL 9, WL 72.00 HAS 100% MATERIAL LOSS DUE TO CORROSION, REQUEST REPAIR  (C-CHECK RO 04/30/2025)REMOVED AND REPLACED L/H CROSS BEAM AT FS 280.00 WL 72.00 IAW CRJ 700 SRM 51-42-06-001-001-A01, CRJ 700 SRM 51-42-21-001-001-A01, AND CRJ 700 SRM 51-42-13-001-001-A01. NO DEFECTS NOTED AT THIS TIME.
